T Nation

First Ever Cycle


#1

Hey guys,

Hopefully I’m posting this in the right thread.

I’m looking for some second opinions here, because I’m slightly worried. My friend of which I got everything from has been reassuring me that what I’ve had happening is normal.
So with that being said, I’m currently trying my first ever cycle, on T400 and Anavar. Doing 1/2ml injections twice a week. I’ve most recently done my 6th shot on Friday night. That was my 2nd time doing the same shot in the right buttock from over the 3 weeks start time. Now, after a couple of days, I’ve noticed a pretty big lump has formed, it is sore to the touch, and yes it is warm as well. The surface is not red, but it’s now bruised up. Although I feel fine walking around. To note, I only used 1” needle instead of 1 1/2” as I did with my delts. Am I not injecting far enough and causing a build up of oil between the muscle and skin I’ve also had these lumps form previously, in the left glute, as well as my shoulders, but they’ve all gone away. Am I forming sterile absesses for some reason? Would love some light shined on this, thanks everyone.


#2

So this was your sixth injection and the third time you’ve gotten a lump? I’d say there are two constants. One of them is you, the other is the gear. Are you doing these injections properly? I’m not busting your balls. Do you know what you’re doing when you’re taking these shots? It’s not hard to screw it up on your first run. Also, smart choice coming here and asking for a second opinion. Your friend sold you the gear which means his opinion on this matter is not to be counted on. Which brings me to my next thought…if your gear was made sloppily, i.e. not properly filtered, it could be causing your problems. Can’t know for sure because it’s a crap shoot when you inject black market substances into your body. But I’d think about changing your technique, needle size, etc and see if you can eliminate any other variables. Best of luck.


#3

Honestly, as far as I can think about it. I’ve had lumps for every injection. I’d say I’m doing them properly, I take my time and go through the steps slowly. The only thing I could think of is maybe I’m moving the needle around a bit too much or shaking while I’m pushing the oil in? Maybe not going slow enough? I’m in Canada, not sure if that makes a difference. Maybe our gear has some maple syrup in it. I’m going to try a different brand and see if that does anything different. Thanks for the reply.


#4

Oh man, the thought of pushing maple syrup through a needle just made me shudder.

If you feel like you’re going slowly enough and that your technique isn’t hurting at the time then it’s probably not you, it’s the gear. You’ll know if you’re moving the needle too much when you’re injecting. That usually causes some bleeding that is beyond the usual drop or two that you would get with a perfectly clean shot. So if you’re not getting that then I would say it’s the gear. I’m on pharma grade stuff, so I can’t speak to the difference between that and stuff from a UGL.


#5

It doesn’t sound like a problem. I get small knots from injections pretty regularly. I’ve been doing it for years.

It’s possible (and something I’ve thought is the case for myself) that you have a mild allergy to whatever particular oil is being used to formulate your product. I’ve used different sources over time, and some seem to cause more of a reaction than others. My test from one source caused me to cough after almost every injection. But no real side effects other than that, so my guess was a mild allergic reaction there.


#6

I think all these replies are spot on. I would just add that you need to probably give that area break for a while and try to take it out of the rotation. Try to add a new spot so you can go for a couple of weeks without injecting that area. Also, massages and heating pads can help to spread the oil and get rid of lumps.